Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Vomiting after taking Vyvanse due to hangover and eating bad food. Should I take the medicine again?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11810 Questions
i threw up approximately 30-45 mins after taking my daily 40mg of vyvanse today, i did NOT through up because of the medication however, i threw up because i was slightly hungover and ate some bad food. i am wondering if the vyvanse had enough time to dissolve into my system or if i should take another
Posted Sat, 8 Sep 2012 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 5 hours later

Vyvanse is rapidly absorbed from the gastrointestinal tract when taken, a study showed that after 10 minutes the drug had been absorbed and already present in the blood stream and liver.
So if you vomited 45 minutes after taking the drug, it should have already been in your system and you don't have to repeat the dose till it is next due.

I hope this answers your questions and I hope that you feel better
Feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor